# SDR SB05151

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 840997
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 46,806 hours, 35,635 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

THE AUTO PRESSURE CONTROL INOPERATIVE PER MEL 21-14A.  AIRCRAFT LOST CABIN PRESSURE WITH OXYGEN MASKS DEPLOYING.  CABIN WAS UNCONTROLLABLE IN ALL PRESSURIZATION MODES.  DESCENDED TO 10,000 FT, CONTINUED TO CLT.  LANDED, NO EMERGENCY DECLARED.  CREW REPORTED OXYGEN MASKS AT SEAT 1DF, 3DF AND AFT LEFT LAV FLT ATTENDANT STATION DID NOT DEPLOY.  REMOVED AND REPLACED AFT OUTFLOW VALVE.  OPS CHECK NORMAL.  PERFORMED SATISFACTORY PRESSURIZATION CONTROL CHECK.  CLEARED MEL 21-14A.  DROPPED OXYGEN MASK DOORS, THAT DID NOT DEPLOY.  REPLACED ALL AFFECTED OXYGEN GENERATORS, REPACKED OXYGEN MASKS IN PSU'S.  OPERATIONALLY CHECKED OXYGEN MASKS AND DOORS PER MM 35-22-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
